# SDR CALA2018012900387

- Difficulty date: January 29, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N41135
- Make and model: Boeing 757224
- Aircraft serial: 29284
- Aircraft time: 76,912 hours, 16,484 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72067752
- Part serial: 0011
- Condition: Odor
- Location: Galley
- Part time: 80,223 hours, 24,791 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

GALLEYS GALLEY G4D - OVEN AT GALLEY DEFECTIVE (DESCRIBE DEFECT) CENTER OVEN WILL NOT  TURN ON LEFT OVEN SMELLS OF BURNING PLASTIC. REPLACED NR 2 (CENTER) OVEN IAW AMM 25-34-00 OPS CHK GOOD.
